Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

frequent urination

does taking acid reflux medication have anything to do with frequent urination. It seems that when i take my acid reflux medicine i start to urinate every 20 minutes and its quite annoying. i have to take the medicine what can i do, sometimes because of this frequent urination i get heart palpatations and hard time breathing. is it possible that from the frequent urinating i am losing potassium?


In: Acid Reflux, Posted 7 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

We are not sure about the medical product you are currently taking. but it can be possible that it could have some diuretic properties. You must increase water intake to compensate the loss of fluid in the form of excessive urine.

But you must consult your doctor once as if you feel palpitations and breathlessness after taking medicine.

further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner